Facebook Pixel
EmpowHER Guest


By Anonymous November 4, 2010 - 8:13pm
Rate This

I took plan B last month because the rubber ripped so i took Plan B withing the suggested hours...i took it like 2 hrs right after...i got my period as it said i would...now its been a month TODAY since i last got my period...i feel cramping and my breasts hurt but my period isnt here???whats going on help me!!! :[ IM SCARED

Add a Comment1 Comments

HERWriter Guide

Hi Anon

Thanks for your question and for finding EmpowHER.

Firstly - deep breath! Stress will not help (although I know it's easier said that done).

You are not technically late for your period and your symptoms sounds like PMS. Give yourself another few days, it sounds like your period is about to come. The irony about your symptoms is that both pregnancy and PMS signs are both so similar.

Bear in mind that Plan B is only about 70% effective so if your period is not here in another week, take a test.Or take one now just to ease your mind! But as of now, I would not worry too much.

Will you update us?

November 5, 2010 - 12:52pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.



Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!